MathSciNet Relay Station
MathSciNet bibliographic data
MR990428 (91d:04003) 04A30 (03E05 03E15 03E50)
Kalikow, Steven Sequences of reals to sequences of zeros and ones. Proc. Amer. Math. Soc. 108 (1990), no. 3, 833–837.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement